# SDR N6WA20140210002

- Difficulty date: February 10, 2014
- Submitted: February 11, 2014
- Operation: Air carrier
- Aircraft: N152GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10218
- Aircraft time: 23,676 hours, 16,113 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON STRINGER 27 NEAR THE 280 BEAM.  R & R CORRODED PORTION OF THE STRINGER IAW REO 670-53-21-1070 SPLICE.
